# SDR 97ZZZX5163

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731NX
- Make and model: Cessna P210N
- Aircraft serial: P21000515
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pump
- Condition: Failed
- Location: Seal Inflate
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H, A, F

## Discrepancy

PILOT STATED DOOR SEAL INFLATION PUMP STARTED OPERATING CONTINUOUSLY IN FLIGHT, AND HE WAS UNABLE TO TURN IT OFF.  THE CABIN BEGAN TO FILL WITH SMOKE, SO ALL ELECTRICAL EQUIPMENT WAS TURNED OFF WITH MASTER SWITCH, AND EMERGENCY LANDING WAS MADE.  A FIRE AT LEFT LOWER UPHOLSTERY PANEL ADJACENT TO PILOT'S LEFT KNEE WAS EXTINGUISHED WITH HAND FIRE EXTINGUISHER.
